MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM CANAL FILLING; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM CANAL FILLING; PROSTHESIS, KNEE
Model Number 2500BP12E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The explanted component was unable to be returned for further analysis.The sales representative relayed that the patient suffered from a fall, which may have contributed to this adverse event.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to a fractured stem.

Brand Name
ELEOS SEGMENTAL STEM CANAL FILLING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key9565638
Report Number3013450937-2020-00002
Device Sequence Number11497232
Product Code KRO
UDI-Device IdentifierB2782500BP12E0
UDI-PublicB2782500BP12E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number2500BP12E
Device Catalogue Number2500BP12E
Device Lot Number1699440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR